# SDR UALA2012083004886

- Difficulty date: August 30, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 65,642 hours, 24,241 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RIGHT I/B FLAP AFT I/B TRAILING EDGE WEDGE.  MEASURES APPROX 8IN BY 3IN.  WILL REQUIRE PERM REPAIR PER SRM.  MATERIAL ETA 0730 UNDER OSTF'S LISTED.  REPAIRED DAMAGED FLAP PER SRM 57-53-01 & SRM 51-70-17.  PRIMED & PAINTED TO MATCH.
